| Model Number |
7209016 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
02/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during a surgery, after the biorci-ha screw was inserted into the bone tunnel, it became loose.The procedure was successfully completed without a significant delay using a back-up device.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Event or Problem Description
It was reported that during a surgery, after the biorci-ha screw was inserted into the bone tunnel and it became loose.The screw was removed and the procedure was successfully completed without a significant delay using a back-up device in the same bone hole.No other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
Additional information in b5.
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.A review of risk management files found that the reported failure was documented appropriately.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A clinical investigation found that no relevant clinical information was provided.Per complaint, the loose screw was removed, and the procedure was completed using the same bone hole and a back-up device.Since there was no patient injury or other complications reported, no further clinical/medical assessment is warranted at this time.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.Internal complaint reference: (b)(4).
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).H3, h6: the reported device, used in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection found debris on the screw.A review of the device records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.A review of risk management files found that the reported failure was documented appropriately.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.Clinical evaluation found that no further medical assessment is warranted at this time.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.